# SDR DALA2021092005630

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 67,675 hours, 26,721 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1953294) DURING INSPECTION FOUND FAIRING SUPPORT STRUCTURE AT STA 727+2.7 BL0 TO LBL 55 HAS DAMAGE. REMOVED AND REPLACED FAIRING SUPPORT STRUCTURE AT STA 727+2.7 BL0 TO LBL 55 IAW B737 SRM 53-60-71-1A-1, SRM 51-40-02-0G0, SRM 51-40-05-0G0, AND B737 AMM 53-51-21-400-801. C/W ER/A 594071-14AD REV ORIGINAL.
